Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2008 (2008), Article ID 170242, 1 page
http://dx.doi.org/10.1155/2008/170242
Editorial

New Electromagnetic Methods and Applications of Antennas in Biomedicine

1Departments of Radiology and Bioengineering, University of Pittsburgh, Pittsburgh, PA 15213, USA
2Department of Electrical Engineering, Schulich School of Engineering, University of Calgary, AB, Canada T2N 1N4
3Department of Mathematics, The University of Queensland, Queensland 4072, Australia

Received 16 July 2008; Accepted 16 July 2008

Copyright © 2008 Tamer Ibrahim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.